MathSciNet Relay Station
MathSciNet bibliographic data
MR1257116 (95j:45006) 45J05 (34K20 45M10)
Liu, James H. Uniform asymptotic stability via Liapunov-Razumikhin technique. Proc. Amer. Math. Soc. 123 (1995), no. 8, 2465–2471.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement